Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have erectile dysfunction, using Viagra. How to rectify?

Erectile dysfunction . Mid 40s. Using 50mg Viagra . Sometimes I seem to take too much Viagra and am completely limp. Typical problem like last night though, hard as a rock on the couch with my girl. She s touching etc. When we go upstairs to make love, I lose erection . She takes is VERY VERY badly, so I am terrified to lose it, but I do lose it when I get to bed. sometimes, I get it back, but she is still upset. How do I deal with this?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,  
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the fact that you have erectile dysfunction and taking Viagra.You are losing erection sometimes before sexual act,This is not abnormal and does happen once in a while.This is mostly mind related and due to anxiety.Try to convince your girl friend and consult some qualified sexologist for guidance and advice to delay ejaculation and losing erection .You may take Tab Dapoxetine along with Viagra to sustain erection for a long time.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor